Nagoya Mathematical Journal

On a problem of Chevalley

Katsuhiko Masuda

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 8 (1955), 59-63.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799620

Mathematical Reviews number (MathSciNet)
MR0069159

Zentralblatt MATH identifier
0065.02601

Subjects
Primary: 09.1X

Citation

Masuda, Katsuhiko. On a problem of Chevalley. Nagoya Math. J. 8 (1955), 59--63. https://projecteuclid.org/euclid.nmj/1118799620


Export citation

References

  • [I] H.Hasse Invariante Kennzeichnung Galoisschen Krper mit vorgegebener Galoisgruppe, Crelle J., 187 (1949).
  • [2] H.Kuniyoshi On a problem of Chevalley, thepresent volume of this Journal.
  • [3] K. Masuda One valued mappings of groups into fields, Nagoya Math. J.,6 (1953).
  • [4] A. Weil Foundations of Algebraic Geometry, New York (1946). Department of Mathematics Yamagata University